# SDR AALA20190529008

- Difficulty date: May 2, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 55,257 hours, 17,074 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200363
- Part serial: 001052
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LEFT WING INBOARD MAIN FLAP LOWER SKIN AFT EDGE HAS A FOUR INCH BY ONE INCH AREA OF CORROSION, REPAIRED FOLLOWING INSTRUCTION OF EA 294003.
